Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 5.

Article

Launois, Stephane, Lecoutre, Cesar (2016) Poisson Deleting Derivations Algorithm and Poisson Spectrum. Communications in Algebra, 45 (3). pp. 1294-1313. ISSN 0092-7872. (doi:10.1080/00927872.2016.1175619) (KAR id:44211)
[thumbnail of 1409.4604.pdf]
Preview
Fleischmann, Peter, Ferreira, Jorge (2015) The invariant fields of the Sylow groups of classical groups in the natural characteristic. Communications in Algebra, 44 (3). pp. 977-1010. ISSN 0092-7872. E-ISSN 1532-4125. (doi:10.1080/00927872.2014.999922) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:52423)
Griffin, Jim E., Oomen, Roel C. A. (2008) Sampling Returns for Realized Variance Calculations: Tick Time or Transaction Time? Econometric Reviews, 27 (1-3). pp. 230-253. ISSN 0747-4938. (doi:10.1080/07474930701873341) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:3152)
Paget, Rowena E. (2006) The Mullineux Map for RoCK Blocks. Communications in Algebra, 34 (9). pp. 3245-3253. ISSN 0092-7872. (doi:10.1080/00927870600778498) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:3151)
Launois, Stephane (2005) Rank t H-primes in quantum matrices. Communications in Algebra, 33 (3). pp. 837-854. ISSN 0092-7872. (doi:10.1081/AGB-200051150) (KAR id:7410)
[thumbnail of Rank t H-Primes]
Preview
This list was generated on Mon Dec 6 02:34:37 2021 GMT.